Adults and children 12 years of age and older: 2 tablets every 6 hours while symptoms persist
do not take more than 8 tablets in 24 hours, or as directed by doctor
children under 12 years of age: ask a doctor
do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage
Do not use if seal under the bottle cap imprinted with sealed for your protection is broken or missing.
Active Ingredients: Acetaminophen (500 mg)
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen as this may lead to an overdose. Overdose requires prompt medical attention even if you do not notice any signs or symptoms.
Ask a doctor or pharmacist before use if you are taking any other product containing acetaminophen, or any other pain reliever/fever reducer.
Stop use and ask a doctor if:
pain gets worse or lasts more than 10 days
fever gets worse or lasts more than 3 days
redness or swelling is present in the painful area
any new symptoms occur
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Read all warnings and directions before use. Keep carton.
Store at 20-25C (68-77?F)
INSIGHT Pharmaceuticals Corp.